i want him on something with out bad side effects, paxill is not working.
Xanax is not recommended for long-term use and is very addictive. I world recommend you see a professional - a psychiatrist, who has experience with this. Has your son had a complete physical? Sometimes physical problems, hormone imbalances, etc. can cause anxiety. Please get him a good evaluation to determine is causing the anxiety. Therapy can be very effective in treating anxiety once physical causes have been ruled out. There are medications that can help, such as Buspar, that are not addictive. Also alternative treatments can help - homeopathy, herbal, supplements. Chiropractors can even help anxiety if the cause is an imbalance somewhere in the body. Sorry to give you such an array of suggestions - 15 is so young to face a lifetime of anxiety. Please do get him checked out completely - and, if the cause is not physical the hope would be that therapy could help treat the cause. Then the anxiety would be gone. Regards - ElizaJane
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 1 answer
Posted 20 Apr 2012 • 3 answers
Posted 5 Sep 2013 • 1 answer
Posted 15 Aug 2015 • 6 answers
I just started Celexa for my GAD and rumination and it has had the lovely side effect of causing my?
Posted 16 Nov 2017 • 1 answer